Paracetamol 250 mg/5 ml Oral Suspension (Generic)

£2.99£10.99

  • Relieves Pain And Fever In Adults and Children over 6 years of Age
  • Active Ingredient: Paracetamol
  • Effective In Just 15 Minutes
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

Paracetamol is used for mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. It is also used to relieve the symptoms of cold and flu and to help reduce a fever (high temperature)

Clear
SKU: Paracetamol 250 mg/5 ml Oral Suspension Sugar Free Categories: , ,
Medication

Product Description

What Is Paracetamol 250 mg/5 ml Oral Suspension Used For

Paracetamol belongs to a group of medicines called pain-killers or analgesics.

  • It is used for mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains
  • It is also used to relieve the symptoms of cold and flu
  • It is also used to help reduce a fever (high temperature)

Dosage

Age: 6 – 8 years, How Much: One 5 mL spoonful (large end), How often (in 24 hours): 4 times

Age: 8 – 10 years, How Much: One 5 mL spoonful (large end) and one 2.5 ml spoonful (small end), How often (in 24 hours): 4 times

Age: 10 – 12 years, How Much: Two 5 mL spoonful (large end), How often (in 24 hours): 4 times

Age: 12 – 16 years, How Much: Two to three 5 mL spoonfuls (large end), How often (in 24 hours): 4 times

Age: Adults and children over 16 years, How Much: Two to four 5 mL spoonfuls (large end), How often (in 24 hours): 4 times

  • Do not give more than 4 doses in any 24 hour period
  • Leave at least 4 hours between doses
  • Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist
  • Do not give to children under the age of 6 years.

Do not exceed the stated dose. You must see a doctor if your symptoms worsen or do not improve after 3 days.

 

What you need to know before you take Paracetamol Oral Suspension

Do not take this medicine if you have:

  • had an allergic reaction to paracetamol or any of the ingredients listed in section 6. An allergic reaction can include a rash, itching or shortness of breath.
  • a liver disorder

Speak to your doctor or pharmacist if any of these apply to you.

See more Information on Paracetamol and Our Other Treatments.

Side Effects

Like all medicines, paracetamol can cause side effects, although not everybody gets them. The side effects below may sometimes happen.

If you have an allergic reaction to this medicine see a doctor straight away.

An allergic reaction may include:

skin rash, flaking skin, boils, sore lips and mouth, swelling of the face, fever.
sudden wheezing, fluttering or tightness of the chest or collapse.
If you get any of the following side effects, stop taking this medicine and see your doctor as soon as possible:

bruising more easily, sore throat or other signs of infection (these may be signs of a blood disorder)
severe pain in the abdomen and back, with fever (high temperature), loss of appetite, nausea and vomiting (these may be signs of pancreas inflammation)
very rare cases of serious skin reactions have been reported.
Tell your doctor if you get any of these side effects:

Skin rash
If paracetamol is taken for a long time, it may lead to liver and kidney problems but if the right amount is taken over a short period of time there should be no problems.

Reporting of side effects

If you get any side effects, talk to your doctor or pharmacist. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at www.mhra.gov.uk/Yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects you can help provide more information on the safety of this medicine.

Further Information